# SDR ASAA2013052295013

- Difficulty date: May 22, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65C3379710
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG NR 3 LOWER BLADE SEAL RETAINER HAS BARE METAL.  ACFT GROUNDED.  R & R LEFT MLG NR 3 LWR BLADE SEAL RETAINER IAW SRM 51-40-05-0G-0, FIG 2, PAGE 5,  W 0.50, O 0.063, R 0.054, L 4.0, D 0.009.
